Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part A
On approach to increase integration rate of elements of a operational transresistance amplifier


Author(s): EL Pankratov

Abstract: In this paper we introduce an approach to increase integration rate of elements of a operational transresistance amplifier. In the framework of the approach we consider a heterostructure with special configuration. Several specific areas of the heterostructure should be doped by diffusion or ion implantation. Annealing of dopant and/or radiation defects should be optimized.

Pages: 06-26 | Views: 108 | Downloads: 36

Download Full Article: Click Here
How to cite this article:
EL Pankratov. On approach to increase integration rate of elements of a operational transresistance amplifier. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(2): 06-26.
Journal of Mathematical Problems, Equations and Statistics